Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A short proof of an identity of Euler
HTML articles powered by AMS MathViewer

by Daniel Shanks PDF
Proc. Amer. Math. Soc. 2 (1951), 747-749 Request permission
References
    P. Bachmann, Die analytische Zahlentheorie, 1894, p. 13-29. G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 1938, pp. 280-286. D. Shanks, An analogy between transients and mathematical sequences and some nonlinear sequence-to-sequence transforms suggested by it, 1949, Naval Ordnance Laboratory Memorandum 9994. Another version will appear in the Journal of Mathematics and Physics. Or see D. Shanks, Mathematical sequences treated as transients, Bull. Amer. Math. Soc. Abstract 55-7-366.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X
  • Retrieve articles in all journals with MSC: 10.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 2 (1951), 747-749
  • MSC: Primary 10.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1951-0043808-6
  • MathSciNet review: 0043808